American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] K. H. Kim and F. W. Roush. The Williams conjecture is false for irreducible subshifts. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 105-109. MR 1472090.
Abstract, references, and article information
View Article: PDF

[2] K. H. Kim, F. W. Roush and J. B. Wagoner. Inert actions on periodic points. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 55-62. MR 1464576.
Abstract, references, and article information
View Article: PDF

[3] Ronald de Man. On composants of solenoids . Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 87-90. MR 1350684.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1